# SDR SWAA2020070697534

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LT FWD EMERGENCY EXIT LIGHT INOP.  PERFORMED GOOD OPERATIONAL TEST OF EXTERIOR LT FWD EMERGENCY EXIT LIGHT PER AMM 33-51-00-710-801.
